# SDR ASAA2021102136389

- Difficulty date: October 21, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 46,332 hours, 13,652 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOS' RADAR DISPLAY DOES NOT DISPLAY CORRECTLY IN AUTO / WXTX OR WX. RADAR PAINTS AS IF IT IS IN MANUAL TILT AT -2 -3 DEGREES DOWN AND APPEARS TO BE GROUND MAPPING. WHEN TAKEN OUT OF AUTO DISPLAYS MATCH ON CA+FO ND. GROUNDED - YES. PERFORMED B737-800 FIM 34-43 TASK 801 WXR BITE SHOWS NO FAULTS. PERFORMED WXR SYSTEM OPS TEST REF B737-800 AMM 34-43-00-710-802-001. ALL TEST PASS NO HISTORY IN TRAX LAST 90 DAYS.
